# SDR ASAA2023042743055

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 3,535 hours, 1,050 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: 2496M44P02
- Part serial: GRT58018
- Condition: Faulty
- Location: #1 Engine
- Part time: 3,535 hours, 1,050 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO IGNITION ON #1 ENG. "ENG VALVE CLOSED" LIGHT EXTINGUISHED AND THEN ILLUMINATED AFTER THE START LEVER WAS RAISED TO IDLE. ABORTED START PER QRH. GROUNDED - YES. REMOVED AND REPLACED #1 ENG STARTER AIR VALVE. NO LEAKS NOTED OPS CHECK GOOD. REF B737-9 AMM 80-11-02.
